# SDR SCNA20121207083

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 28,370 hours, 10,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT ZEE ANGLE CORRODED STA 727G - 847 LBL 23.  MAINTENANCE REMOVED CORROSION FROM AFT CARGO LT ZEE ANGLE & FOUND OUT OF LIMITS.  REMOVED & REPLACED LT ZEE ANGLE.
